Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 104173, 6 pages
Research Article

Fractional Sums and Differences with Binomial Coefficients

1Department of Mathematics, Faculty of Art and Sciencs, Çankaya University, Balgat, 06530 Ankara, Turkey
2Institute of Space Sciences, P.O. BOX MG-23, 76900 Magurele-Bucharest, Romania
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Department of Mathematics, Texas A & M University, 700 University Boulevard, Kingsville, TX, USA

Received 31 March 2013; Accepted 3 May 2013

Academic Editor: Shurong Sun

Copyright © 2013 Thabet Abdeljawad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thabet Abdeljawad, Dumitru Baleanu, Fahd Jarad, and Ravi P. Agarwal, “Fractional Sums and Differences with Binomial Coefficients,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 104173, 6 pages, 2013. doi:10.1155/2013/104173